# SDR UALA2010110804132

- Difficulty date: November 8, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 41,303 hours, 10,966 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 4H EEL LITE STRIP IS BROKEN.  REPLACED SEAT 4H EEL LITE. OPS CKS OKAY.
